# SDR SWAA2021102131862

- Difficulty date: July 29, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,331 hours, 8,069 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: STRINGER 25L CRACKED BETWEEN STATION 500A AND 500B / REMOVE CRACK SHEAR TIE AND INSTALLED NEW SHEAR TIE IAW SRM 53-00-07-2R1 $ SRM 51-50-02 REF EA REPAIR-53EA-04061 IR ITEM #10PERMANENT ACTION REQUIRED: REMOVE THE EXISTING TLD REPAIR AND REPLACE WITH A PERMANENT REPAIR
